American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[2] Miguel Abreu and Leonardo Macarini. Remarks on Lagrangian intersections in toric manifolds. Trans. Amer. Math. Soc. 365 (2013) 3851-3875.
Abstract, references, and article information   
View Article: PDF

[3] Emily B. Dryden, Victor Guillemin and Rosa Sena-Dias. Hearing Delzant polytopes from the equivariant spectrum. Trans. Amer. Math. Soc. 364 (2012) 887-910. MR 2846357.
Abstract, references, and article information   
View Article: PDF

[4] Nicholas Proudfoot. All the GIT quotients at once. Trans. Amer. Math. Soc. 363 (2011) 1687-1698. MR 2746660.
Abstract, references, and article information   
View Article: PDF

[5] I. Mundet i Riera. A Hilbert-Mumford criterion for polystability in Kaehler geometry. Trans. Amer. Math. Soc. 362 (2010) 5169-5187. MR 2657676.
Abstract, references, and article information   
View Article: PDF

[6] Susan Tolman. On a symplectic generalization of Petrie's conjecture. Trans. Amer. Math. Soc. 362 (2010) 3963-3996. MR 2638879.
Abstract, references, and article information   
View Article: PDF

[7] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF

[8] José Agapito and Leonor Godinho. Intersection numbers of polygon spaces. Trans. Amer. Math. Soc. 361 (2009) 4969-4997. MR 2506433.
Abstract, references, and article information   
View Article: PDF

[9] Petre Birtea, Juan-Pablo Ortega and Tudor S. Ratiu. Openness and convexity for momentum maps. Trans. Amer. Math. Soc. 361 (2009) 603-630. MR 2452817.
Abstract, references, and article information   
View Article: PDF

[10] Megumi Harada and Gregory D. Landweber. Surjectivity for Hamiltonian $G$-spaces in $K$-theory. Trans. Amer. Math. Soc. 359 (2007) 6001-6025. MR 2336314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Oana M. Dragulete, Tudor S. Ratiu and Miguel Rodríguez-Olmos. Singular cosphere bundle reduction. Trans. Amer. Math. Soc. 359 (2007) 4209-4235. MR 2309182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Godinho. Semifree symplectic circle actions on $4$-orbifolds. Trans. Amer. Math. Soc. 358 (2006) 4919-4933. MR 2231878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marco Zambon and Chenchang Zhu. Contact reduction and groupoid actions. Trans. Amer. Math. Soc. 358 (2006) 1365-1401. MR 2187657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bernhard Krötz and Michael Otto. Lagrangian submanifolds and moment convexity. Trans. Amer. Math. Soc. 358 (2006) 799-818. MR 2177041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hui Li. On the construction of certain 6-dimensional symplectic manifolds with Hamiltonian circle actions. Trans. Amer. Math. Soc. 357 (2005) 983-998. MR 2110428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. F. Goldin and T. S. Holm. Real loci of symplectic reductions. Trans. Amer. Math. Soc. 356 (2004) 4623-4642. MR 2067136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eugene Lerman. Homotopy groups of $K$-contact toric manifolds. Trans. Amer. Math. Soc. 356 (2004) 4075-4083. MR 2058839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hui Li. Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds. Trans. Amer. Math. Soc. 355 (2003) 4543-4568. MR 1990761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Tommaso Pacini. Mean curvature flow, orbits, moment maps. Trans. Amer. Math. Soc. 355 (2003) 3343-3357. MR 1974691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Donald R. King. Spherical nilpotent orbits and the Kostant-Sekiguchi correspondence. Trans. Amer. Math. Soc. 354 (2002) 4909-4920. MR 1926842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christopher Willett. Contact reduction. Trans. Amer. Math. Soc. 354 (2002) 4245-4260. MR 1926873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yael Karshon and Susan Tolman. Centered complexity one Hamiltonian torus actions. Trans. Amer. Math. Soc. 353 (2001) 4831-4861. MR 1852084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David S. Metzler. A wall-crossing formula for the signature of symplectic quotients. Trans. Amer. Math. Soc. 352 (2000) 3495-3521. MR 1695030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1